# SDR AALA202403269543

- Difficulty date: December 20, 2023
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,727 hours, 37,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR STRUCTURE PRESSURE DECK MEMBRANE HAS 6 FASTENER HOLES CRACKED AT FR 36 BETWEEN +Y1294 AND -Y1295. REPAIRED PRESSURE DECK MEMEBRANE PER EA 350303.
